About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 749084, 10 pages
http://dx.doi.org/10.1155/2012/749084
Research Article

On Generalized Hyers-Ulam Stability of Admissible Functions

Institute of Mathematical Sciences, University of Malaya, 50603 Kuala Lumpur, Malaysia

Received 8 December 2011; Accepted 24 January 2012

Academic Editor: Árpád Baricz

Copyright © 2012 Rabha W. Ibrahim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rabha W. Ibrahim, “On Generalized Hyers-Ulam Stability of Admissible Functions,” Abstract and Applied Analysis, vol. 2012, Article ID 749084, 10 pages, 2012. doi:10.1155/2012/749084